Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Descendingly incomplete ultrafilters


Author: C. C. Chang
Journal: Trans. Amer. Math. Soc. 126 (1967), 108-118
MSC: Primary 04.30
DOI: https://doi.org/10.1090/S0002-9947-1967-0214474-8
MathSciNet review: 0214474
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Chang, Descendingly incomplete ultrafilters, Abstract, J. Symbolic Logic 30 (1965), 269-270.
  • [2] -, A simple proof of the Rabin-Keisler theorem, Bull. Amer. Math. Soc. 71 (1965), 642-643. MR 0177896 (31:2154)
  • [3] H. J. Keisler, On cardinalities of ultraproducts, Bull. Amer. Math. Soc. 70 (1964), 644-647. MR 0166106 (29:3384)
  • [4] -, Extending models of set theory, Abstract, J. Symbolic Logic 30 (1965), 269.
  • [5] H. J. Keisler and A. Tarski, From accessible to inaccessible cardinals, Fund. Math. 53 (1964), 225-308. MR 0166107 (29:3385)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.30

Retrieve articles in all journals with MSC: 04.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214474-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society